# SDR DHL9870814C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN SEAT TRACK HAS AREA OF LIGHT CORROSION AT BS 564  48 L.  REMOVED CABIN SEAT TRACK  LBL 48 FROM STA 500 TO 580.  INSTALLED PER SRM 53-10-5.  N/R 3135
